• Title of article

    Transcendance des fractions continues de Thue–Morse Original Research Article

  • Author/Authors

    M. Queffelec and G. Zimmerer، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    11
  • From page
    201
  • To page
    211
  • Abstract
    On se propose de démontrer que le nombre réel dont la suite des quotients partiels est la suite de Thue–Morse sur lʹalphabet {a, b}, oùaetbsont des entiers distincts greater-or-equal, slanted1, est un nombre transcendant.
  • Journal title
    Journal of Number Theory
  • Serial Year
    1998
  • Journal title
    Journal of Number Theory
  • Record number

    714889